A Remark on a Class of Stability Conditions for Neural Networks

Xue-Bin LIANG  Toru YAMAGUCHI  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E79-D   No.7   pp.1004-1005
Publication Date: 1996/07/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: Bio-Cybernetics and Neurocomputing
Keyword: 
neural networks,  absolute stability,  sufficient conditions,  

Full Text: PDF(118.9KB)>>
Buy this Article




Summary: 
This letter points out that while a class of conditions presented in Matsuoka K. [1] are truly sufficient for absolute stability of neural networks, the proof of the sufficiency given in [1] is not sound. As a remark, a mathematically rigorous proof of the sufficiency of the class of conditions for absolute stability of neural networks is provided.